# SDR CA990111049

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERMITTENT SMOKE DETECTORS ON ONLY WHEN APU PROVIDING AIR CONDITIONING ON GROUND, NOTICEABLE ODORS IN CABIN.  OK WITH GROUND COOLING FAN OR ENGINE AIR USED.  APU REPLACED.
